SciELO - Scientific Electronic Library Online

vol.29 issue1ON HARMONIOUS COLORING OF TOTAL GRAPHS OF C(Cn), C(K1,n) AND C(Pn) author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


SWARTZ, Charles. BOUNDEDNESS AND UNIFORM CONVERGENCE IN B-DUALS. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.1, pp.75-82. ISSN 0716-0917.

Suppose E is a vector valued sequence space with operator valued ß-dual EßY . If the space E satisfies certain gliding hump conditions, we consider the connection between pointwise bounded subsets A of EßY and the uniform convergence of the elements of A. For linear operators our results contain results of Li, Wang and Zhong for the spaces c0(X) and lp(X).

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License